Has anyone out there been on Lupron Depot and had long lasting side effects well after treatment has ended?
I was on Lupron for 7 months and experienced all of the expected side effects. It really wasn't too hard to deal with and the only side effect that really affected my life was short-term memory loss. I was in college and was having a very difficult time recalling information for exams. The really weird/scary things that started happening to me actually started right when the Lupron would have been wearing off and my body should have gotten back to normal. I started having SEVERE panic attacks. I have never had an issue with panic attacks before. I will all the sudden feel like I am having a heart attack and dying for no reason. I have also had palpitations, rapid heart rate, extremely bad dizzy spells to the point where I am about to pass out, black outs, depression, migraines, and more things that I can't even think of right now because at this point I'm used to dealing with them. I went to many different specialist for about every single organ system and had numerous tests done and none of the doctors can find a cause to any of my symptoms. My heart is fine (my pulse rate tends to spike so I am on a beta-blocker to control it), thyroid is fine (although history of thyroid disease runs in family), no tumor on my adrenal gland, no problems with adrenal gland that could cause increased anxiety, MRI is fine, neurological exam normal, no sinus blockages attributing to dizziness, etc.
I find it strange that all of this has been happening right after ending treatment on Lupron, although my gyno promises it could not be from Lupron. So I just am desperate to know if anyone else has had any issues after their completion of Lupron treatment. It has been almost a year since my treatment ended and I am still suffering these extreme symptoms.
(I am not in pain anymore, however, I would much rather have the intense pain of endo then be going through all of this.)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.